Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 385, NWS Goodland, KS

July 24, 2016Kit Carson County, Colorado; Sherman County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jul 24, 2016, 8:29 PM MDT for Kit Carson County, Colorado; Sherman County, Kansas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2016, 8:29 PM MDT (02:29 UTC)
Expired
Jul 24, 2016, 9:00 PM MDT
In force
31 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Kit Carson County, CO, Sherman County, KS

The radar

The Goodland radar (KGLD), 45 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 24, 4:25 PM MDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 2.5 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 909 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
909 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
1876 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

283 
WUUS53 KGLD 250229
SVRGLD
COC063-KSC181-250315-
/O.NEW.KGLD.SV.W.0385.160725T0229Z-160725T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
829 PM MDT SUN JUL 24 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
  SOUTHWESTERN SHERMAN COUNTY IN NORTHWESTERN KANSAS...

* UNTIL 915 PM MDT

* AT 829 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
  BURLINGTON...MOVING EAST AT 30 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHEASTERN KIT CARSON AND SOUTHWESTERN SHERMAN COUNTIES.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN COLORADO NEAR MILE MARKER 439...AND BETWEEN MILE
MARKERS 446 AND 448.
 HIGHWAY 385 BETWEEN MILE MARKERS 173 AND 185.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3925 10238 3933 10209 3914 10189 3913 10205
      3911 10205 3908 10232
TIME...MOT...LOC 0229Z 253DEG 28KT 3920 10225 

HAIL...1.00IN
WIND...70MPH
 
$$

JN
2 follow-up statements
347 
WWUS53 KGLD 250244
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
844 PM MDT SUN JUL 24 2016

COC063-KSC181-250315-
/O.CON.KGLD.SV.W.0385.000000T0000Z-160725T0315Z/
KIT CARSON CO-SHERMAN KS-
844 PM MDT SUN JUL 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR SOUTHEASTERN KIT CARSON AND SOUTHWESTERN SHERMAN COUNTIES...

AT 844 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF KANORADO...MOVING EAST AT 30 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN KIT CARSON AND SOUTHWESTERN SHERMAN COUNTIES.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN COLORADO NEAR MILE MARKER 439...AND BETWEEN MILE
MARKERS 446 AND 448.
 HIGHWAY 385 BETWEEN MILE MARKERS 173 AND 185.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3925 10238 3933 10209 3914 10189 3913 10205
      3911 10205 3908 10232
TIME...MOT...LOC 0244Z 253DEG 28KT 3923 10211 

HAIL...1.00IN
WIND...70MPH
 
$$

JN
230 
WWUS53 KGLD 250300
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
900 PM MDT SUN JUL 24 2016

COC063-KSC181-250310-
/O.CAN.KGLD.SV.W.0385.000000T0000Z-160725T0315Z/
KIT CARSON CO-SHERMAN KS-
900 PM MDT SUN JUL 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KIT CARSON AND
SOUTHWESTERN SHERMAN COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
EAST CENTRAL COLORADO...AND WEST CENTRAL AND NORTHWESTERN KANSAS.

LAT...LON 3925 10238 3933 10209 3914 10189 3913 10205
      3911 10205 3908 10232
TIME...MOT...LOC 0259Z 253DEG 28KT 3927 10195 

$$

JN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 7:49 PM MDT, 40 minutes earlier.

Area forecast discussion, Jul 24, 7:49 PM MDT, 40 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
749 PM MDT SUN JUL 24 2016

.UPDATE...
Issued at 747 PM MDT Sun Jul 24 2016

Extended the severe thunderstorm watch one more hour due to wind
gusts in thunderstorms still nearing 60 MPH occasionally. Storms
should continue to weaken as they move east.

UPDATE Issued at 533 PM MDT Sun Jul 24 2016

Updated the chances for rainfall for the evening based on latest
data and storm trends. As storms progress east they will enter a
corridor of much higher CAPE ranging from 1000-2500j/kg as evident
on SPC Mesoanalysis. Am thinking this corridor is along the
frontal boundary and drapes southeast following the front into
Southwest Kansas. Storms are also moving into deep layer shear of
25-45 KTS or so. Am thinking storms will continue to increase in
intensity as they move east. However east of the KS/CO border the
environment becomes more stable north of Highway 40. The storms
will weaken as they move into the more stable air. The question
is how far east will they remain severe before weakening, thus
the reason for including a tier of KS counties in the watch.

Storm activity should propagate southeast following the corridor
of higher CAPE values into Southwest Kansas where lift will also
increase along the front by mid evening. By this point the deep
layer shear will have moved further north or will be in the
process of decreasing, causing the storm intensity to decline
leading to more of a heavy rain threat.

There is some elevated instability over the southeast quadrant of
the Tri- State Area during the latter half of the evening, so
some chances for storms are justified north of the front. However
believe the majority of the storm activity will be south of the
Tri-State Area during the latter half of the evening.

&&

.SHORT TERM...(This evening through Monday)
Issued at 1238 PM MDT Sun Jul 24 2016

Thunderstorms will develop later this afternoon in northeast
Colorado in the post frontal upslope regime as a weak shortwave
trough ejects out of the Rockies. Instability axis will reside
along the cool side of the front located roughly along the western
and southern boundaries of the forecast area. Deep layer shear
will be 30-40kts. These parameters suggest a few severe storms
will be possible and SPC accordingly raised the risk level to
slight. Although some of the short term convective models have
backed off on their QPF the synoptic scale models still show
copious QPF this evening in the western third. Given mean 0-6km
winds of 5kts or less, slow-moving storms will be possible with
locally heavy rainfall. Some models show 3"+ in northeast
Colorado. Will carry likely pops in Colorado tapering to chance in
northwest Kansas and slight chances in southwest Nebraska where
instability is very limited. Storms should wind down after
midnight as they trek southeast and out of the local area. Some
low clouds and perhaps patchy fog will develop around sunrise
Monday morning with persistent light upslope winds and low level
moisture.

Upper heights actually rise on Monday as the ridge over the Four
Corners appears to briefly nudge northward...perhaps aided by
subsidence behind the convective complex. As a result, think
Monday will be dry during the day with the next upper disturbance
not arriving until Monday night. Temperatures will once again be
near to slightly below normal.

.LONG TERM...(Monday night through Sunday)
Issued at 232 PM MDT Sun Jul 24 2016

The area of high pressure aloft over the southern plains retrogrades
further west over the southwestern U.S. through the work week.
Westerly flow aloft across the northern tier of states turns
northwest as a trough deepens over the Mississippi valley region
downstream of the upper ridge amplifying over the west.

Temperatures are expected to remain near of somewhat above normal
for the period. Models differ on the details, but all seem to
indicate diurnal convective activity forming late each day moving
off the Rockies and over the plains during the evening and
overnight hours. Tuesday night and Friday night still seem to be
the favored time periods for the highest possibility of
thunderstorms and rain showers across the forecast area. These
periods correspond to a couple of the stronger short wave troughs
moving across the forecast region.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 533 PM MDT Sun Jul 24 2016

VFR conditions expected for the TAFs. Am expecting the storm
activity to just miss KGLD, but close enough to include a vicinity
thunder in the TAF. If any storms do move over KGLD will be during
the mid evening hours.  KMCK will be well north of almost all the
storm activity.

&&

.GLD Watches/Warnings/Advisories...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...JTL
SHORT TERM...024
LONG TERM...LOCKHART
AVIATION...JTL
Hazardous weather outlook, Jul 24, 4:40 PM MDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
440 PM MDT SUN JUL 24 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-252245-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
440 PM MDT SUN JUL 24 2016 /540 PM CDT SUN JUL 24 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...TONIGHT...

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND THIS EVENING FOR COUNTIES ALONG AND WEST OF A ST.
FRANCIS TO TRIBUNE LINE. GOLF BALL SIZE HAIL...DAMAGING WINDS AND
HEAVY RAINFALL WILL ACCOMPANY THE SEVERE THUNDERSTORMS AS THEY
MOVE FROM NORTHEAST COLORADO INTO NORTHWEST KANSAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

AN ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH THE REST OF THE
WEEK. THE BEST CHANCE FOR SEVERE THUNDERSTORMS WILL BE DURING THE
AFTERNOON AND EVENING HOURS ON TUESDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

JTL

In the hours before

Special weather statement, Jul 24, 5:04 PM MDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
504 PM MDT SUN JUL 24 2016

COZ091-092-250000-
KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-
504 PM MDT SUN JUL 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KIT CARSON AND WESTERN
CHEYENNE COUNTIES IN EAST CENTRAL COLORADO UNTIL 600 PM MDT...

AT 504 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 5 MILES SOUTH OF LIMON TO 13 MILES NORTH OF
OLNEY SPRINGS. MOVEMENT WAS NORTHEAST AT 45 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FLAGLER...SEIBERT...KIT CARSON...VONA...AROYA AND WILD HORSE.

THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 390 AND
416.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
EAST CENTRAL COLORADO.

LAT...LON 3956 10315 3956 10267 3861 10264 3861 10317
TIME...MOT...LOC 2304Z 246DEG 37KT 3919 10367 3835 10403

JN
Special weather statement, Jul 24, 6:03 PM MDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
603 PM MDT SUN JUL 24 2016

COZ090>092-250100-
YUMA COUNTY CO-KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-
603 PM MDT SUN JUL 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YUMA COUNTY IN
NORTHEASTERN COLORADO...WESTERN KIT CARSON AND WESTERN CHEYENNE
COUNTIES IN EAST CENTRAL COLORADO UNTIL 700 PM MDT...

AT 603 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 10 MILES WEST OF THURMAN TO 7 MILES SOUTHEAST
OF HUGO TO 9 MILES NORTH OF HASWELL. MOVEMENT WAS EAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
STRATTON...FLAGLER...SEIBERT...KIT CARSON...VONA...
AROYA AND WILD HORSE.

THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 390 AND
420.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
NORTHEASTERN AND EAST CENTRAL COLORADO.

LAT...LON 3955 10315 3957 10299 3957 10280 3959 10280
      3961 10259 3861 10259 3861 10317
TIME...MOT...LOC 0003Z 273DEG 17KT 3955 10340 3907 10335 3857 10323

JN
Special weather statement, Jul 24, 7:03 PM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
703 PM MDT SUN JUL 24 2016

COZ090-091-250215-
YUMA COUNTY-KIT CARSON COUNTY-
INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON
703 PM MDT SUN JUL 24 2016

...STRONG THUNDERSTORMS FOR YUMA AND KIT CARSON COUNTIES...

A LINE OF SHOWERS AND STRONG THUNDERSTORMS WILL MOVE EAST SOUTHEAST
THROUGH YUMA AND KIT CARSON COUNTIES IN COLORADO. THIS ACTIVITY
WILL CONTINUE THROUGH 815 PM MDT. YOU CAN EXPECT WIND GUSTS UP TO
50 TO 55 MPH...NICKEL-SIZED HAIL AND LOCALLY HEAVY DOWNPOURS.

JN
Special weather statement, Jul 24, 7:21 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
721 PM MDT SUN JUL 24 2016

COZ092-250200-
CHEYENNE COUNTY CO-
721 PM MDT SUN JUL 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL
COLORADO UNTIL 800 PM MDT...

AT 721 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 17 MILES NORTHEAST OF KIT CARSON TO 10 MILES
NORTHEAST OF EADS. MOVEMENT WAS EAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CHEYENNE WELLS...KIT CARSON...ARAPAHOE AND FIRSTVIEW.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 136 AND 167.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
EAST CENTRAL COLORADO.

LAT...LON 3902 10289 3902 10211 3862 10208 3861 10279
TIME...MOT...LOC 0121Z 274DEG 30KT 3900 10266 3859 10264

JN
Special weather statement, Jul 24, 8:01 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
801 PM MDT SUN JUL 24 2016

COZ090>092-250245-
YUMA COUNTY CO-KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-
801 PM MDT SUN JUL 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN YUMA COUNTY IN
NORTHEASTERN COLORADO...EASTERN KIT CARSON AND EASTERN CHEYENNE
COUNTIES IN EAST CENTRAL COLORADO UNTIL 845 PM MDT...

AT 801 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 15 MILES NORTH OF BONNY RESERVOIR TO 11 MILES
NORTH OF SHERIDAN LAKE. MOVEMENT WAS EAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BURLINGTON...YUMA...WRAY...CHEYENNE WELLS...STRATTON...
BONNY RESERVOIR AND ECKLEY.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 414 AND 445.
 HIGHWAY 385 BETWEEN MILE MARKERS 136 AND 248.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
NORTHEASTERN AND EAST CENTRAL COLORADO.

LAT...LON 4014 10217 3862 10210 3861 10272 4017 10272
TIME...MOT...LOC 0201Z 274DEG 16KT 3983 10223 3862 10222

JN

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 6:03 PM MDTSpecial Weather StatementGLDCheyenne, Kit Carson57 min
Jul 24, 6:17 PM MDTSevere Thunderstorm WarningGLDKit Carson, Yuma23 min
Jul 24, 6:31 PM MDTSevere Thunderstorm WarningGLDCheyenne44 min
Jul 24, 6:33 PM MDTSevere Thunderstorm WarningGLDYuma27 min
Jul 24, 6:53 PM MDTSevere Thunderstorm WarningGLDCheyenne25 min
Jul 24, 7:09 PM MDTSevere Thunderstorm WarningGLDKit Carson, Yuma35 min
Jul 24, 7:21 PM MDTSpecial Weather StatementGLDCheyenne39 min
Jul 24, 8:01 PM MDTSpecial Weather StatementGLDCheyenne, Kit Carson, Yuma44 min
Jul 24, 8:36 PM MDTSevere Thunderstorm WarningGLDKit Carson, Yuma39 min
Jul 24, 8:12 PM MDTSevere Thunderstorm WarningGLDGreeley33 min
Jul 24, 8:38 PM MDTSevere Thunderstorm WarningGLDGreeley37 min
Jul 24, 9:04 PM MDTSpecial Weather StatementGLDGreeley, Sherman, Wallace41 min
Jul 24, 9:10 PM MDTSevere Thunderstorm WarningGLDGreeley, Wichita17 min
Jul 24, 9:33 PM MDTSpecial Weather StatementGLDLogan, Thomas, Wichita72 min
Jul 24, 10:43 PM MDTSpecial Weather StatementGLDGove, Logan32 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.